# SDR UPS97225231

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERG EXIT MARKER COVER WING AFT DID NOT TEST.  REMOVED AND REPLACED NEW BATTERY PACK IN LEFT AFT OVERWING EMERG EXIT MARKER LIGHT OPS CK GOOD.
